# SDR DALA2021070203657

- Difficulty date: July 2, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 76,939 hours, 10,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R3 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DOOR 3R SLIDE ARMED LIGHT GAVE ERRONIONS INDICATION ON DEPARTURE AND ARRIVAL. CORRECTIVE ACTION: CLEANED GIRT BAR AT 3R. ARM/DISARMED DOOR ALL IND NORMAL. (7288686)
